# SDR SWIA202005110573

- Difficulty date: April 13, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 280.0 UPPER SURFACE OF PNL SUPPORT FROM LBL 9 TO RBL 9 HAS CORROSION   (C-CHECK) RO 5/7/2020   REMOVED AND REPLACED PANEL SUPPORT FROM LBL9 TO RBL 9 AT FS280 REF CRJ700 SRM AND BOMBARDIER DWG.  SEE CONTINUATION CARD FOR WORK DETAILS.
